| Model Number |
8801-04014CA |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that at the six month follow up, one (1) ozark self-tapping, variable screw at c7 has backed out beyond the locking mechanism of the ozark plate.The patient is doing well, and a revision surgery has not been scheduled.No adverse consequences, surgical delay or medical intervention were reported.This report captures the ozark self-tapping variable screw.
Additional Manufacturer Narrative
Device remains implanted.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.H3 other text : device remains implanted.
Event or Problem Description